Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ L\sp{2}$-boundedness for pseudo-differential operators with unbounded symbols


Author: Gary Childs
Journal: Proc. Amer. Math. Soc. 72 (1978), 77-81
MSC: Primary 47G05; Secondary 35S05
DOI: https://doi.org/10.1090/S0002-9939-1978-0500300-9
MathSciNet review: 0500300
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Kato has proven $ {L^2}$-boundedness if the symbol $ a(x,z)$ is such that $ \vert D_x^\beta D_z^\alpha a(x,z)\vert\; \leqslant ({\text{constant}}){(1 + \vert z\vert)^{(\vert\beta \vert - \vert\alpha \vert)\rho }}$ for $ \vert\alpha \vert \leqslant [n/2] + 1,\vert\beta \vert \leqslant [n/2] + 2$ and $ 0 < \rho < 1$. In this paper, $ {L^2}$-boundedness is shown for a corresponding Hölder continuity condition which requires slightly less smoothness for $ a(x,z)$.


References [Enhancements On Off] (What's this?)

  • [1] Alberto P. Calderón and Remi Vaillancourt, A class of bounded pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1185-1187. MR 0298480 (45:7532)
  • [2] T. Kato, Boundedness of some pseudo-differential operators, Osaka J. Math. 13 (1976), 1-9. MR 0410477 (53:14226)
  • [3] H. O. Cordes, On compactness of commutators of multiplications and convolutions, and boundedness of pseudodifferential operators, J. Functional Analysis 18 (1975), 115-131. MR 0377599 (51:13770)
  • [4] Alberto P. Calderón and Remi Vaillancourt, On the boundedness of pseudodifferential operators, J. Math. Soc. Japan 23 (1971), 374-378. MR 0284872 (44:2096)
  • [5] A. G. Childs, On the $ {L^2}$-boundedness of pseudo-differential operators, Proc. Amer. Math. Soc. 61 (1976), 252-254. MR 0442755 (56:1135)
  • [6] Gary Childs, On $ {L^2}$-boundedness of pseudo-differential operators, Ph. D. Thesis, Univ. of California, Berkeley, June, 1975. MR 0442755 (56:1135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500300-9
Keywords: $ {L^2}$-boundedness, pseudo-differential operator, symbol, Fourier transform, modified Hankel function
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society